Record number :
1314527
Title of article :
Frames in 2-inner Product Spaces
Author/Authors :
Arefijamaal، Ali Akbar نويسنده , , Sadeghi، Ghadir نويسنده ,
Issue Information :
دوفصلنامه با شماره پیاپی سال 2013
Pages :
8
From page :
123
To page :
130
Abstract :
In this paper, we introduce the notion of a frame in a 2- inner product space and give some characterizations. These frames can be considered as a usual frame in a Hilbert space, so they share many useful properties with frames.
Journal title :
Iranian Journal of Mathematical Sciences and Informatics (IJMSI)
Serial Year :
2013
Link To Document :
بازگشت